# SDR ASOA201611221268

- Difficulty date: November 22, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND PAX DOOR AFT DRAG ANGLE CRACKED. REMOVED DAMAGED SECTION OF PAX DOOR AFT DRAG ANGLE, PERFORMED NDT INSP OF REWORKED AREA AND CUT LINES. FABRICATED NEW DRAG ANGLE SECTION. INSTALLED NEW AFT DRAG ANGLE PART INTO PREVIOUSLY REMOVED SECTION. ALL  IAW REO 601R-52-11-513 AND ECTC REO 601R-52-11-513
